Global existence and nonexistence of solutions for coupled nonlinear wave equations with damping and source terms
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1697-1710
Printed November 30, 2014
Yaojun Ye
Zhejiang University of Science and Technology
Abstract : The initial-boundary value problem for a class of nonlinear higher-order wave equations system with a damping and source terms in bounded domain is studied. We prove the existence of global solutions. Meanwhile, under the condition of the positive initial energy, it is showed that the solutions blow up in the finite time and the lifespan estimate of solutions is also given.
Keywords : systems of nonlinear wave equations, damping and source terms, global solutions, blow-up, lifespan of solutions
MSC numbers : 35G50, 35L55, 35L05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd